# SDR CA050513004

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,102 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9728132202
- Part serial: 5804
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING RT WINDSHIELD HEAT PROBLEM ON LIGHT SETTING.  RT HEAT CONTROLLER SWITCHED WITH LT CONTROLLER.  DID NOT NOT ICE AT THAT TIME. WIRES TO CIRCUIT BREAKERS FOR RT HEAT CONTROLLER DAMAGED.  WHEN 2 CONTROLLERS WERE SWITCHED & SYS TESTED, WIRE & SPLICE TO WIRE ON PIN -A-  SMOKED.  SYS TURNED OFF & WIRE & SPLICE REPAIRED.  SYS TESTED & WORKED NORMALLY.  RT HEAT ON LIGHT SETTING FAILED. INSP OF WIRES SHOWED HEAT CONTROLLER MOVED TO THE LT POSITION DAMAGED WIRES.  WIRES REPAIRED & HEAT CONTROLLER MOVED TO RT POSITION REINSTALLED IN LT POSITION. NOTICED TERMINAL ENDS OF CIRCUIT BREAKERS LOOSE. REPLACED WITH NEW AS WELL AS CIRCUIT BREAKERS.  A NEW HEAT CONTROLLER INSTALLED ON RT.  SYS TESTED & OPS NORMAL.
